MathSciNet Relay Station
MathSciNet bibliographic data
MR1251013 47E05 (30D99 34B05 34B20 34L40 47B50 47N20)
Dijksma, Aad; Langer, Heinz; de Snoo, Henk Eigenvalues and pole functions of Hamiltonian systems with eigenvalue depending boundary conditions. Math. Nachr. 161 (1993), 107–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement